“I feel worse today than yesterday”

Beth had her 4th dose of Busulfan and 5th dose of Fludabarbine last night; that’s the last of the “intensive chemotherapy” that she is to receive. And she says, “I feel like I’m dying”. Every part of her body feels bad – from her skin, which is dry and tingly, to her bones, which are all achy, to her heart, with elevated pulse and blood pressure, to her stomach, which burns and “feels like a hangover”.

Aside from all that, she is “super-tired” and shaky, and there is no comfortable position to lie in.

But the “intensive chemotherapy” is over. Some of the effects will stick around for a while. She won’t lose her hair for a couple of weeks.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s